# SDR MWEA98911

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushings
- Part number: 2645424537
- Condition: Pitted
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 HAT BUSHINGS PITTED ON LEFT FLAP INBOARD HINGE.  MTC REMOVED AND REPLACED UPPER BUSHING.
